RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2009, Volume 2, Issue 2, Pages 176–188 (Mi jsfu63)  

This article is cited in 7 scientific papers (total in 7 papers)

Integral Representations for Linearly Convex Polyhedra and Some Combinatorial Identities

Vyacheslav P. Krivokolesko

Siberian State Technological University, Krasnoyarsk, Russia

Abstract: An integral representation for functions that are holomorphic in a linearly convex polyhedr was considered in detail in the case of an $n$-circular polyhedron.
We obtain some combinatorial identities involving metric parameters of this polyhedron.

Keywords: integral representation, residues, combinatorial identities.

Full text: PDF file (207 kB)
References: PDF file   HTML file
UDC: 517.55+519.1
Received: 18.02.2009
Received in revised form: 11.04.2009
Accepted: 30.04.2009

Citation: Vyacheslav P. Krivokolesko, “Integral Representations for Linearly Convex Polyhedra and Some Combinatorial Identities”, J. Sib. Fed. Univ. Math. Phys., 2:2 (2009), 176–188

Citation in format AMSBIB
\Bibitem{Kri09}
\by Vyacheslav~P.~Krivokolesko
\paper Integral Representations for Linearly Convex Polyhedra and Some Combinatorial Identities
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2009
\vol 2
\issue 2
\pages 176--188
\mathnet{http://mi.mathnet.ru/jsfu63}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu63
  • http://mi.mathnet.ru/eng/jsfu/v2/i2/p176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. P. Egorychev, “Kombinatornoe tozhdestvo iz teorii integralnykh predstavlenii v $\mathbb{C}^{n}$”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 4:4 (2011), 39–44  mathnet
    2. Davletshin M.N., Egorychev G.P., Krivokolesko V.P., “Calculation of multiple combinatorial sums in the theory of holomorphic functions in C-n”, Adv in Appl Math, 48:2 (2012), 446–456  crossref  mathscinet  zmath  isi  scopus
    3. V. P. Krivokolesko, E. K. Leinartas, “O tozhdestvakh s polinomialnymi koeffitsientami”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 5:3 (2012), 56–62  mathnet
    4. Viacheslav P. Krivokolesko, “Method for obtaining combinatorial identities with polynomial coefficients by means of integral representations”, Zhurn. SFU. Ser. Matem. i fiz., 9:2 (2016), 192–201  mathnet  crossref
    5. Georgy P. Egorychev, Viachelsav P. Krivokolesko, “Computation of an integral of a rational function over the skeleton of unit polycylinder in $\mathbb C^{n}$ by means of the Mellin transform”, Zhurn. SFU. Ser. Matem. i fiz., 11:3 (2018), 364–369  mathnet  crossref
    6. V. P. Krivokolesko, “O vychislenii odnogo klassa integralov ot ratsionalnykh funktsii s parametrami i osobennostyami na kompleksnykh giperploskostyakh”, Tr. IMM UrO RAN, 24, no. 2, 2018, 123–140  mathnet  crossref  elib
    7. E. A. Karatsuba, “On an Identity with Binomial Coefficients”, Math. Notes, 105:1 (2019), 145–147  mathnet  crossref  crossref  isi  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:253
    Full text:74
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020